# SDR QXE2025F00000

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N668QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000992
- Aircraft time: 649 hours, 554 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 2014. AFTER PUSH, THE RAMP REPORTED THAT STEER SWITCH WAS HARD TO SWITCH. RETURNED TO GATE. REMOVED FROM SERVICE. CYCLED STEERING BY-PASS DISENGAGE AND ENGAGE SWITCH SEVERAL TIMES. NO DEFECTS NOTED. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED. AIRCRAFT WAS DELAYED TO TO HEAVY DEPARTURE TRAFFIC AND A RAMP CLOSURE DUE TO THUNDERSTORM ACTIVITY.
